# SDR 2008UALA06375

- Difficulty date: November 5, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 50,915 hours, 18,359 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 235 HAS CORROSION AT AFT END OF FRAME 68.  REMOVED FASTENERS BEAM STILL NEEDS REMOVED.  REMOVED BEAM 235.  NEW BEAM IS ON BENCH AND IS DRILLED OUT, MOUNTS ARE HELD IN PLACE.  PLACED SEALANT AND HARDWARE BY BEAM.  REPLACED BEAM.
